# SDR FDEA201001050011

- Difficulty date: January 5, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AREA, BS 640, STR 28L, CRACKED FRAME.  CUT-OUT DAMAGE IN B640 FRAME AT STR. 28L, 1" X 1 1/4" IAW SRM REV 102, 51-10-1. FABRICATED REPAIR DOUBLER IAW SRM 51-40-3 FIG 1 AND 53-10-2 FIG 3. HEAT TREATED REPAIR DOUBLER TO -T6 CONDITION IAW FAS ENGINEERING REPORT 2-37153-801 REV A. INSTALLED DOUBLER ON FRAME IAW SRM 51-30-2 AND 51-40-3.
